You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Kamenev Type Theorems for Second Order Matrix Differential Systems
Lynn H. Erbe, Qingkai Kong and Shigui Ruan
Proceedings of the American Mathematical Society
Vol. 117, No. 4 (Apr., 1993), pp. 957-962
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2159522
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider the second order matrix differential systems (1) (P(t)Y')' + Q(t)Y = 0 and (2) Y" + Q(t)Y = 0 where Y, P, and Q are n × n real continuous matrix functions with P(t), Q(t) symmetric and P(t) positive definite for $t \in \lbrack t_0, \infty) (P(t) > 0, t \geq t_0)$. We establish sufficient conditions in order that all prepared solutions Y(t) of (1) and (2) are oscillatory. The results obtained can be regarded as generalizing well-known results of Kamenev in the scalar case.
Proceedings of the American Mathematical Society © 1993 American Mathematical Society